| Catalog Number |
2C6931 |
| Medical Device Problem Code |
Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the customer was unable to tighten the luer connection on an interlink system continu-flo solution set.This was identified during prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d10, h3, h4 and h6.H10: the device was received for evaluation.Visual inspection using the naked eye did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed including clear passage, pressure testing and pull testing with no issues noted.Additionally, the device was functionally tested which observed a difficulty during the screw joint verification testing.The reported condition was verified.The cause of the condition is manufacturing related.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.